# SDR UALA2013062504392

- Difficulty date: June 21, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,132 hours, 13,829 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710303
- Part serial: 307
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL QTY INDICATOR IS INOPERATIVE ON OVERHEAD.    R & R FUEL QTY PROCESSOR IAW MM. OPS NORMAL.
